Hi, I recently travelled abroad and had contact with s CSW, unprotected oral sex and protected intercourse. 4 days later i got scared and self medicated with cefixime 400mg and azithromycin 2g. after 12 days while defecating i saw a white sticky penile dicharge which scared me, i again took 2 g azithromycin and went to the doctor the next day and said I have gonorrhea and presumably chlamydia. I was given a shot of ceftriaxone and doxcycline 2x a day for one week and ciprofloxacin 2x day and reassured me the discharge will be gone. After 4 days, after masturbating i saw a colorless discharge which prompted me to return to the doctor. My prescription changed to metronidazole 500 mg 2x a day for seven days, stopped the doxycycline and told me to continue with the ciprofloxacin and was again given a shot of ceftriaxone. As of the present (3 days later) i noticed that when i defecate, masturbate or urinate there seems to be a stain in my underwear or i see s very sticky colorless discharge and i feel a tingling sensation in my urethra. My questions are:
1. Are the medications currently working? Why hasn't the discharge passed away? Is it normal to see discharge after several days of treatment? wouldnt it go away during the course of treatment? and for how long would i be waiting?
2. Is there a possibility I might have prostatitis as well?
3. Should I go see a urologist or second opinion for that matter?
4. Is it also possible that I have another diagnosis other than what was given to me?
5. Besides the current diagnosis, would i have contracted other STD's?
Hope someone would reply, I havent had a good nights rest for the past several days
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.